# SDR 04058653

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Interference
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED A SLIGHT BUMP IN YOKE MOVEMENT WHEN ROTATING FROM LEFT TO RIGHT.  A SATISFACTORY FUNCTIONAL CHECK OF THE YOKE WAS PERFORMED AND NO DEFECTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
